American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42A38) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 46 found      Go to page: 1 2

[1] Shahaf Nitzan, Alexander Olevskii and Alexander Ulanovskii. Exponential frames on unbounded sets. Proc. Amer. Math. Soc. 144 (2016) 109-118.
Abstract, references, and article information   
View Article: PDF

[2] Patrick Spencer. A classification of some unit Lorentz balls as non-intersection bodies. Proc. Amer. Math. Soc. 143 (2015) 1211-1220.
Abstract, references, and article information   
View Article: PDF

[3] Mohammad Masjed-Jamei and Wolfram Koepf. Two classes of special functions using Fourier transforms of generalized ultraspherical and generalized Hermite polynomials. Proc. Amer. Math. Soc. 140 (2012) 2053-2063.
Abstract, references, and article information
View Article: PDF

[4] Vjekoslav Kovač. Uniform constants in Hausdorff-Young inequalities for the Cantor group model of the scattering transform. Proc. Amer. Math. Soc. 140 (2012) 915-926. MR 2869075.
Abstract, references, and article information   
View Article: PDF

[5] Philippe Jaming and Alexander M. Powell. Time-frequency concentration of generating systems. Proc. Amer. Math. Soc. 139 (2011) 3279-3290. MR 2811283.
Abstract, references, and article information   
View Article: PDF

[6] Tao Qian, Yuesheng Xu, Dunyan Yan, Lixin Yan and Bo Yu. Fourier spectrum characterization of Hardy spaces and applications. Proc. Amer. Math. Soc. 137 (2009) 971-980. MR 2457437.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Óscar Ciaurri and Juan L. Varona. A Whittaker-Shannon-Kotel'nikov sampling theorem related to the Dunkl transform. Proc. Amer. Math. Soc. 135 (2007) 2939-2947. MR 2317972.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Richard L. Rubin. Duhamel solutions of non-homogeneous $q^2$-analogue wave equations. Proc. Amer. Math. Soc. 135 (2007) 777-785. MR 2262873.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] J. A. Hogan and J. D. Lakey. Hardy's theorem and rotations. Proc. Amer. Math. Soc. 134 (2006) 1459-1466. MR 2199193.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Mats Erik Andersson. Integrable factors in compact Schur multipliers. Proc. Amer. Math. Soc. 133 (2005) 1469-1473. MR 2111947.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] David A. Cardon. Fourier transforms having only real zeros. Proc. Amer. Math. Soc. 133 (2005) 1349-1356. MR 2111941.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Tian-You Hu and Ka-Sing Lau. Fourier asymptotics of Cantor type measures at infinity. Proc. Amer. Math. Soc. 130 (2002) 2711-2717. MR 1900879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Tian-You Hu. Asymptotic behavior of Fourier transforms of self-similar measures. Proc. Amer. Math. Soc. 129 (2001) 1713-1720. MR 1814101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Qifu Zheng. Generalized Watson transforms I: General theory. Proc. Amer. Math. Soc. 128 (2000) 2777-2787. MR 1670364.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Christian E. Bluhm. Liouville numbers, Rajchman measures, and small Cantor sets. Proc. Amer. Math. Soc. 128 (2000) 2637-2640. MR 1657762.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Manos Papadakis. On the dimension function of orthonormal wavelets. Proc. Amer. Math. Soc. 128 (2000) 2043-2049. MR 1654108.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Tilmann Gneiting. Kuttner's problem and a Pólya type criterion for characteristic functions. Proc. Amer. Math. Soc. 128 (2000) 1721-1728. MR 1646306.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Gord Sinnamon. From Nörlund matrices to Laplace representations. Proc. Amer. Math. Soc. 128 (2000) 1055-1062. MR 1637428.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Leslie C. Cheng and Yibiao Pan. $L^p$ estimates for oscillatory integral operators. Proc. Amer. Math. Soc. 127 (1999) 2995-3002. MR 1625721.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Christopher Heil. The Wiener transform on the Besicovitch spaces. Proc. Amer. Math. Soc. 127 (1999) 2065-2071. MR 1487371.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Constantine Georgakis. The convergence of the Fourier integral of a unimodal distribution. Proc. Amer. Math. Soc. 126 (1998) 3239-3241. MR 1452804.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Zoltán Sasvári. On a classical theorem in the theory of Fourier integrals. Proc. Amer. Math. Soc. 126 (1998) 711-713. MR 1469433.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Michiaki Watanabe and Shuji Watanabe. The explicit solution of a diffusion equation with singularity. Proc. Amer. Math. Soc. 126 (1998) 383-389. MR 1459156.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Gilbert Muraz and Pawel Szeptycki. Invariant subspaces of the maximal domain of the Fourier transform. Proc. Amer. Math. Soc. 125 (1997) 3275-3278. MR 1402877.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] H. T. Koelink. On Jacobi and continuous Hahn polynomials. Proc. Amer. Math. Soc. 124 (1996) 887-898. MR 1307541.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Carolyn Eoff. The discrete nature of the Paley-Wiener spaces . Proc. Amer. Math. Soc. 123 (1995) 505-512. MR 1219724.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Takeshi Kawazoe. Functions on noncompact Lie groups with positive Fourier transforms . Proc. Amer. Math. Soc. 123 (1995) 1411-1415. MR 1277119.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Dăng Vũ Giang and Ferenc Móricz. Ces\`aro means of Fourier transforms and multipliers on $L\sp 1({\bf R})$ . Proc. Amer. Math. Soc. 122 (1994) 469-477. MR 1201804.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] R. S. Pathak and S. K. Upadhyay. $W\sp p$-spaces and Fourier transform . Proc. Amer. Math. Soc. 121 (1994) 733-738. MR 1185272.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Jong-Guk Bak. An interpolation theorem and a sharp form of a multilinear fractional integration theorem . Proc. Amer. Math. Soc. 120 (1994) 435-441. MR 1182696.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 46 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia